# SDR CAL960402

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38042814
- Condition: Leaking Oil
- Location: Aft Fuselage
- Part time: 25,290 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - FLT 0258 - THE APU AUTOMATICALLY SHUT DOWN AFTER TAKEOFF FROM LAX.  THERE WERE NO ABNORMAL INDICATIONS OR LIGHTS.  THE AIRCRAFT CONTINUED FLIGHT TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE CIRCUIT BREAKER ON ACCESSORY UNIT.  THE APU WAS STARTED AND FULLY LOADED WITH NORMAL EGT, VOLTS, AND FREQUENCIES EXHIBITED. PRIOR TO BOARDING FOR NEXT FLIGHT, THE APU AUTOMATICALLY SHUT DOWN AGAIN, AND EMITTED SMOKE INTO THE CABIN.  MAINTENANCE FOUND EVIDENCE OF AN INTERNAL APU OIL LEAK. THE APU OIL LEVEL WAS FOUR QUARTS LOW.  THE APU WAS PLACARDED INOPERATIVE, PENDING REMOVAL AND REPLACEMENT.  (X)
